# SDR CZQ2003F00000

- Difficulty date: April 1, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N33QP
- Make and model: Bell 206B
- Aircraft serial: 2753
- Engine: Allsn 250C20B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: 6843362
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, ENG CHIP LIGHT ACTIVATED.  MAGNETIC OIL PLUGS REMOVED AND INSPECTED AND WERE FOUND TO HAVE METAL PARTICLES ATTACHED.  ENG WAS REMOVED AND THE GEARBOX REMOVED FROM THE COMPRESSOR AND TURBINE.  ENG 1.5 ROLLER BEARING PN 6843362 FAILED.  ROLLER CAGE WAS IN A FAILED CONDITION, INNER RACE PN 23034786B FAILED.  GEARSHAFT HAS 2 GEARS ATTACHED, PRESUMED TO BE WELDED TO SHAFT, SMALLER GEAR, WHICH DRIVES THE FUEL CONTROL SEPARATED AT THE RADIUS ATTACH POINT.  THE STEEL INSERT(CAGE) PN 6843362 WHICH RECEIVES THE BRG PN 23005749 IN THE GEARBOX COVER WAS FOUND TO BE ROTATING THE STEEL LOCKPIN WHICH HOLDS THE STEEL INSERT(CAGE) IN ALUMINUM COVER WAS FOUND TO BE SHEARED.
